# SDR CA000322011

- Difficulty date: February 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Connector
- Part number: 2067051
- Condition: Failed
- Location: Cabin Psu
- Component: Passenger Compart
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PREP FOR SCHEDULED FLIGHT, A BURNING SMELL WAS NOTICED IN THE CABIN AREA.  INVESTIGATION REVEALED THE CONNECTOR 3320 J39/P39 HAD OVERHEATED AND WAS PRODUCING FUMES.  CONNECTOR CONTAINED CABIN OVERHEAD, CABIN SIDEWALL AND PSU WIING.  BRYMON ENGINEERING  PRELIMINARY REPORT STATED THAT OVERHEATING IS CONCENTRATED TO THE PIN SIDE OF THE CONNECTOR. THE PIN HOUSING IS CRACKED ALSO BUT IT IS DIFFICULT TO DETERMINE IF THIS CRACK OCCURRED AS A RESULT OF OVERHEATING OR IT MAY HAVE CONTRIBUTED TO THIS CONDITION.
